MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIOSURE, DRIVER; DRIVER, PROSTHESIS

SMITH & NEPHEW, INC. BIOSURE, DRIVER; DRIVER, PROSTHESIS
Catalog Number 72201887
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nose of the driver was flared.There was no significant delay or patient injuries.
 
Additional Manufacturer Narrative
One biosure driver was returned for evaluation.Visual assessment of the device showed the distal tip that interfaces with the screw is dramatically flared.This condition is caused by off-axis use in conjunction with the guide wire.

Brand Name
BIOSURE, DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8009944
Report Number1219602-2018-01450
Device Sequence Number1640935
Product Code HWR
UDI-Device Identifier03596010615398
UDI-Public03596010615398
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72201887
Device Lot Number50564824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1